# SDR QXEA2020072100213

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,061 hours, 46,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STOP BUMPER FELL OFF. REMOVED FROM SERVICE. INSTALLED NEW MCD HANDLE BUMPER IAW Q400 AMM 52-11-11-400-801.4.I  AND MCN 6520839-02. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
